# SDR SWAA2024011529899

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION LBL 22 STA 787-807<[01] REMOVED CORROSION; FOUND TO BE OUT OF ALLOWABLE LIMITS FROM STA 787+10 PER SRM 53-00-53-1A-2;[02] REPAIR WILL BE ACCOMPLISHED ON NR# TTG8Q00QBC09
